Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Burning chest pain, syncope, no fever, no energy, cold fingers. Ranitidin?

Hi! I m currently experiencing burning pain around my chest , heart and solar plexus. I fainted last wednesday after a workout at the gym , i m pretty healthy overall and workout regularly. I had just been sick and gone from training for 2 weeks, so it might have been a hard start. I spent the night over at the hospital where they did blood tests, EKG , AKG (bycycle test), and everything seems to be good with my heart. I got the diagnosis Syncope . Few days later i did the same program and almost fainted again after the workout, but i layed down for a while (45ish mins) and got a little better after i drank som saltwater. Now i still have this burning feeling around my chest. I have to add that i have had gastritis last year, and it has come and go. Might this cause the pain? Should I take ranitidin tablets or should i be more concerned? Because my fingers are cold, but I have no fever, and my body feels slow and dull, tapped for energy. Need help ASAP please! Regards,
Asked On : Sat, 12 May 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Syncope & coldness of fingers may be due to pressure on your cervical nerve-roots.It may be just postural pain or a pathology of cervical vertebrae.You should go for an M.R.I. of cervical vertebrae.If it does not show any abnormality ,then you should take measures like avoiding pillow etc.You may also need exercises of neck.
Answered: Sat, 19 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor